# SDR COEA2019062794900

- Difficulty date: April 19, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N900FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- Aircraft time: 33,301 hours, 37,580 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53371309206
- Condition: Corroded
- Location: Frames 17-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 6R HAS LEVEL 2 CORROSION BETWEEN FRAMES 17-18. CORRECTIVE ACTION: STRINGER SPLICE PER SRM 530000-300-826-A01.
